Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SIENTRA, INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SIENTRA, INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Model Number
10621-XXXMP
Health Effect - Clinical Code
Capsular Contracture (1761)
Date of Event
05/07/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient diagnosed with bilateral capsular contracture, baker grade iv.This report is for the left-side device.
New Search
Submit an Adverse Event Report
Brand Name
SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Common Device Name
SILICONE GEL BREAST IMPLANT
Manufacturer
(Section D)
SIENTRA, INC.
420 s fairview ave.
suite 200
santa barbara CA 93117
MDR Report Key
8671098
Report Number
1651189-2019-00194
Device Sequence Number
18893003
Product Code
FTR
UDI-Device Identifier
00812790020973
UDI-Public
00812790020973
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
P070004
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
06/04/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
06/01/2020
Device Model Number
10621-XXXMP
Device Catalogue Number
10621-305MP
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/08/2019
Initial Report FDA Received Date
06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
29 YR